Accessibility navigation


Family reunification rights of (migrant) union citizens: towards a more liberal approach

Tryfonidou, A. (2009) Family reunification rights of (migrant) union citizens: towards a more liberal approach. European Law Journal, 15 (5). pp. 634-653. ISSN 1468-0386

Full text not archived in this repository.

To link to this article DOI: 10.1111/j.1468-0386.2009.00482.x


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Law
ID Code:24636
Publisher:Wiley

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation